Potentiels variables et équations dispersives
Séminaire Laurent Schwartz — EDP et applications (2012-2013), Exposé no. 19, 11 p.
@article{SLSEDP_2012-2013____A19_0,
     author = {Beceanu, Marius},
     title = {Potentiels variables et \'equations dispersives},
     journal = {S\'eminaire Laurent Schwartz {\textemdash} EDP et applications},
     note = {talk:19},
     publisher = {Institut des hautes \'etudes scientifiques & Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2012-2013},
     doi = {10.5802/slsedp.45},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/slsedp.45/}
}
Beceanu, Marius. Potentiels variables et équations dispersives. Séminaire Laurent Schwartz — EDP et applications (2012-2013), Exposé no. 19, 11 p. doi : 10.5802/slsedp.45. http://archive.numdam.org/articles/10.5802/slsedp.45/

[Agm] S. Agmon, Spectral properties of Schrödinger operators and scattering theory, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 2 (1975), No. 2, pp. 151–218. | Numdam | MR 397194 | Zbl 0315.47007

[Bec1] M. Beceanu, A structure formula for wave operators on 3 , to appear in AJM.

[Bec2] M. Beceanu, New estimates for a time-dependent Schrödinger equation, Duke Math. J. 159, 3 (2011), pp. 351–559. | MR 2831875 | Zbl 1229.35224

[BeSo] M. Beceanu, A. Soffer, The Schrödinger equation with a potential in rough motion, Comm. PDE, 37 :6, 969-1000. | MR 2924464 | Zbl 1245.35099

[BeLö] J. Bergh, J. Löfström, Interpolation Spaces. An Introduction, Springer-Verlag, 1976. | MR 482275 | Zbl 0344.46071

[Bou1] J. Bourgain, Growth of Sobolev norms in linear Schrödinger equations with quasi-periodic potential, Commun. Math. Phys. 204, pp. 207–247 (1999). | MR 1705671 | Zbl 0938.35150

[Bou2] J. Bourgain, On growth of Sobolev norms in linear Schrödinger equations with smooth time dependent potential, J. Anal. Math. 77, 315–348 (1999). | MR 1753490 | Zbl 0938.35026

[Bou3] J. Bourgain, On long-time behaviour of solutions of linear Schrödinger equations with smooth time-dependent potential, Geometric aspects of functional analysis, pp. 99–113, Lecture Notes in Math., 1807, Springer, Berlin, 2003. | MR 2083390 | Zbl 1071.35038

[ChKi] M. Christ, A. Kiselev, Maximal operators associated to filtrations, J. Funct. Anal. 179 (2001), pp. 409–425. | MR 1809116 | Zbl 0974.47025

[CLT] O. Costin, J. L. Lebowitz, S. Tanveer, Ionization of Coulomb systems in 3 by time periodic forcing of arbitrary size, Comm. Math. Phys. 296 (2010), no. 3, pp. 681–738. | MR 2628820 | Zbl 1209.37087

[Del] J.-M. Delort, Growth of Sobolev norms of solutions of linear Schrödinger equations on some compact manifolds, Int. Math. Res. Not. 12, pp. 2305–2328 (2010). | MR 2652223 | Zbl 1229.35040

[FaZh] D. Fang, Q. Zhang, On Growth of Sobolev Norms in Linear Schrödinger Equations with Time Dependent Gevrey Potential, Journal of Dynamics and Differential Equations, June 2012, Volume 24, Issue 2, pp. 151–180. | MR 2915755 | Zbl 1247.35118

[GJY] A. Galtbayar, A. Jensen, K. Yajima, Local time-decay of solutions to Schrödinger equations with time-periodic potentials, Journal of Statistical Physics, Vol. 116, No. 1–4, 2004, pp. 231–282. | MR 2083143 | Zbl 1138.81018

[Gol] M. Goldberg, Strichartz estimates for the Schrödinger equation with time-periodic L n/2 potentials, J. Funct. Anal., Vol. 256, Issue 3, 2009, pp. 718–746. | MR 2484934 | Zbl 1161.35004

[IoSc] A. D. Ionescu, W. Schlag, Agmon–Kato–Kuroda theorems for a large class of perturbations, Duke Math. J. 131, 3 (2006), pp. 397–591. | MR 2219246 | Zbl 1092.35073

[KeTa] M. Keel, T. Tao, Endpoint Strichartz estimates, Amer. Math. J. 120 (1998), pp. 955–980. | MR 1646048 | Zbl 0922.35028

[RoSc] I. Rodnianski, W. Schlag, Time decay for solutions of Schrödinger equations with rough and time-dependent potentials, Invent. Math. 155 (2004), no. 3, pp. 451–513. | MR 2038194 | Zbl 1063.35035

[Ste] E. Stein, Harmonic Analysis, Princeton University Press, Princeton, 1994. | Zbl 0821.42001

[Wan] W.-M. Wang, Logarithmic bounds on Sobolev norms for time dependent linear Schrödinger equations, Commun. Partial Differ. Equ. 33, pp. 2164–2179 (2008). | MR 2475334 | Zbl 1154.35450

[Yaj] K. Yajima, The W k,p -continuity of wave operators for Schrödinger operators, J. Math. Soc. Japan 47 (1995), pp. 551–581. | MR 1331331 | Zbl 0837.35039